HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 2


:
SearchDetail


1 

1 ON THE FOURIER COEFFICIENTS OF METAPLECTIC FORMS / SUZUKI, TOSHIAKI -- Department of Mathematical Science, Faculty of Science, University of the RyukyusDec-2012 Ryukyu mathematical journal Vol.25 p.21-106 紀要論文
2 THE RIEMANNIAN VOLUME OF THE MODULI SPACE OF PLANAR QUASI-EQUILATERAL POLYGONS WITH VERTEX NUMBER 4, 5 OR 6 / KAMIYAMA, YASUHIKO -- Department of Mathematical Science, Faculty of Science, University of the RyukyusDec-2012 Ryukyu mathematical journal Vol.25 p.1-19 紀要論文

1